# SDR DALA2014070403930

- Difficulty date: June 26, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLES ON PREVIOUS REPAIR OF FWD CARGO DOOR BARRIER SUPPORT, H1L2-SM, CARD 139, ZONE 100.  SUMMARY DAMAGE AS REMOVED, NEW DOUBLER WAS FABRICATED, DOUBLER WAS TREATED AND PAINTED, DOUBLER WAS INSTALLED IAW SRM 51-30-2, 53-01 FIG 4, 53-01 FIG 4, 51-10-3, PAR 14 AND 21, 51-30-2.
